Allen, E.E., A Conjecture of Procesi and the Straightening Algorithm of Rota, Proc. Natl. Acad. Sci. USA, Vol 89, pp. 3980-3984, May 1992.
Allen, E.E., A Conjecture of Procesi and a New Basis for the Decomposition of the Graded Left Regular Representation of Sn, Advances in Mathematics 100 (1993), 262-292.
Allen, E.E., The Descent Monomials and a Basis for the Diagonally Symmetric Polynomials, Journal of Algebraic Combinatorics 3 (1994), 5-16.
Allen, E.E., New Bases for the Decomposition of the Graded Left Regular Representation of the Reflection Groups of type Bn and Dn, Journal of Algebra, 173 (1995), 122-143.
Allen, E.E., The Decomposition of a Bigraded Left Regular Representation of the Diagonal Action of Sn, Journal of Combinatorial Theory, Series A, 71 (1995), 97-111.
Allen, E.E., Bitableaux Bases for the Diagonally Invariant Polynomial Quotient Rings, Advances in Mathematics 130 (1997), 242-260.
Allen, E.E., A Conjecture of a Basis for the Diagonal Harmonic Alternants, Discrete Mathematics 193 (1998), 33-42.
Allen, E.E., Some Graded Regular Representations of the Complex Reflection Groups, Journal of Combinatorial Theory, Series A, 87 (1999), 287-332.
Allen, E.E., Bitableaux Bases for some Garsia-Haiman Modules and Other Related Modules, The Electronic Journal of Combinatorics 9 (2002), #R36, 1-59.
Allen, E.E., Descent Monomials, P-Partitions and Dense Garsia-Haiman Modules, Journal of Algebraic Combinatorics, 20 (2004), 173-193.
Allen, E.E.,, Fetrow, J.S. , John, D.J., Thomas, S.J., Heuristics for Dependency Conjectures in Proteomic Signaling Pathways, Proceedings of the 43rd Annual Association for Computing Machinery Southeast Conference, 2005, 75-79.
Allen, E.E., Fetrow, J., Daniel, L., Thomas, S., and John, D., “Algebraic dependency models of protein signal transduction networks from time-series data”, Journal of Theoretical Biology 238(2),317-330, January, 2006 .
Allen, E.E.., Fetrow, J., John, D.J., Pecorella, A., and Turkett, W., “Reconstructing Networks using Co-temporal Functions”, Proceedings of the 44th Annual Southeast Conference of the ACM, 417-422, 2006.
Kenneth S. Berenhaut, Edward E. Allen, and Sam J. Fraser, “Bounds on coefficients of reciprocals of formal power series with rapidly decreasing coefficients,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 40270, 18 pages, 2006. doi:10.1155/DDNS/2006/40270
Allen, E.E.., Diao, L, Fetrow, J., John, D.J., Loeser, R.F., and Poole, L.B..,The Shuffle Index and Evaluation of Models of Signal Transduction Pathways, Proceedings of the 45th Annual Southeast Conference of the ACM 2007, March 2007. http://doi.acm.org/10.1145/1233341.1233386
Allen, E.E., Cox, M.E. and Warrington, G.S., “Bitableaux Bases of Garsia-Haiman Modules of Hollow Type”, Journal of Combinatorial Theory, Series A, Volume 115, Issue 7, October 2008, Pages 1127-1155